# SDR UALA2012052402907

- Difficulty date: May 24, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 43,549 hours, 16,680 cycles
- Engine: Iae V2527A5
- System (JASC): 3400 · Navigation System
- Part: Computer
- Part number: 3945128209
- Part serial: 51
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS AIRSPEED INOPERATIVE.   ALL CHECKS GOOD FROM ADR2 TO 1510VT TO 1851VT NO DEFECTS FOUND. REPLACED ELAC 1 PER AMM, OPS CHECKED NORMAL.
